Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Opportunistic InfectionsOpportunistic Infections
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Pimple-like lessions
Oct 21, 2001

Dear Doctor, I have been on nelfinavir, abacavir and delavridine in the past two years and have had non detectable viral load and CD4 count of more than 600 since 1998. But in the past 6 months or so, I noticed regular occurance of pimple-like lession on my scalp (definitely not pimple). I had a test done by a dermatologist but test result show no cause of infection. Have you attended to similar cases before, and if you have could you advice me as to what I should do to get rid of this problem.

Response from Dr. Feinberg

I don't know what is causing these 'pimples' on your scalp. I suggest you see a different skin doctor.


Previous
pseudonomas question
Next
Please tell me...

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement